# SDR CA140807014

- Difficulty date: July 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 481 hours
- Engine: Pwc PW150A
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: 82A112222269
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CONDUCTED A FLIGHT DIVERSION ON SATURDAY JULY 5TH FOR CONVENIENCE REASONS DUE TO A FWD CARGO DOOR WARNING IN FLIGHT. AFTER INTERROGATING THE PSEU AND PRESSURIZING THE AIRCRAFT, MAINTENANCE COULD NOT DUPLICATE THE FAULT ON THE GROUND AND THE AIRCRAFT WAS RELEASED TO SERVICE SEVERAL HOURS LATER.   REPAIRED NICKED WIRE W74AA-22-6/BL IAW WM 20-12-10 AND 52-30-00. PREFORMED RIGGING FOR DOOR LOCK SENSOR 321-S36 IAW AMM 52-71-01 AND CHECKED FOR CORRECT INDUCTIVE VALUE IAW AMM 32-61-00. OPS TESTED SERVICEABLE.
